# SDR USAA980237

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 3870
- Part time: 15,872 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-CHECK, FOUND 1 INCH BY .50 INCH CORRODED AREA AT BEAM AT STA 3870 FORWARD BEAM BL 1127L.  BLENDED OUT CORROSION ON FLOORBEAM, INSTALLED L-ANGLE DOUBLER WET WITH PR 1436G USMS MS20426AD5 AND MS047AD5 FASTENERS PER EA 49771. (X)
